Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had tubal ligation done. Irregular periods. Having tightness in stomach, bloating, breast tenderness. Suggestions?

hello im 30 yrs old about ten years ago i had a tubal ligation done . but for the past couple months ive had irregular periods lasting just a couple days but last month i had them two weeks after another with no discharge .this month i have a tightness on my stomach . kinda like im bloated. last three months ive also had my breast ever tender to the touch except this ,month
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , you are having irregular bleeding , scanty bleeding , as these symptoms may be due to abnormalities in uterus ( any disease like fibroid or tumor).
May be due to hormonal imbalance. Tubal ligation is not responsible for any bleeding disorder.
Tenderness of breast may be due to hormones imbalance.
In my opinion consult a gynaecologist and get his opinion .
Get in blood for estrogen, F SH/ L H ratio. androgen level.
Get in ultrasound of ovaries with other genitals.
Good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor